snorting tapentadol

What is Tapentadol?

Surprisingly, there are many questions on the online forums about snorting Tapentadol. So, what is this drug? Another name for this potent opioid is Nucynta. You may or may not have heard about it. In fact, it has been around for quite a long time now.

How is it different from other opiates and opioids?

Nucynta was approved in 2008. You may remember, this was the height of the opioid crisis, particularly at the epicenter in Florida. While pain clinics popped up everywhere, the state was doing little to regulate the industry. During the time that doctors where prescribing record amounts of oxycontin and other opioids, this new opioid appeared on the market. Tapentadol differs from the others by having a dual effect. It works on both opioid receptors and an additional neurotransmitter, norepinephrine.

Is there a benefit to this difference?

When the drug is taken as directed by a doctor, the dual action could possibly help to make it work better for certain kinds of chronic pain. For example, it may work better than other opioids for diabetic neuropathy pain.

So, what about the answer to that question about snorting tapentadol.

Yes, this is an important question. First, you must not abuse prescriptions drugs. This is especially true for controlled drugs with abuse potential, such as tapentadol. Second, Snorting a crushed pill, in addition to being a risk for addiction, can cause serious problems with your nasal passages and sinuses. Third, by taking a prescription drug in this way is drug abusing behavior that may lead you to cross more lines, such as using needles. Fourth, you could end up dead of an overdose. Snorting an opioid is a fast track to overdose and death.

What about other opioids?

What I have written here applies to any opioid, or other pills with abuse potential, for that matter. You must only take prescription medicine when a doctor has prescribed it to you. And, be completely honest with your doctors. If you have a drug problem, let your doctors know. And, most importantly, do not abuse drugs, do not crush pills, do not snort anything.

In conclusion, here is the fifth item on our list.

You know now that snorting tapentadol or any other drug is a serious mistake. I have given you four reasons so far and, there are many more. Here is a serious fifth reason to keep in mind. If you buy a Nucynta tablet, or any other drug tablet, from a friend or a street dealer, you may be in more trouble than you think. Street pills are often being replaced with realistic looking fakes. You may think that you are buying real pharmaceutical products. In fact, you may be buying fake pills made in Mexico or China and filled with deadly fentanyl or carfentanil.

How to get help.

If you are using opioids to get high or to keep from feeling withdrawal sickness, you should get help right away. There are doctors who are prepared to help you with detox treatment. Find a doctor in your area with tools such as Treatment Match or the SAMHSA physician locator. Make an appointment and go as soon as possible. If you are in an emergency situation, hospital emergency department doctors are also trained and prepared to help. And, paramedics are trained in opioid overdose treatment as well, so calling 911 can be a life saver. Also, very importantly, if you or someone in your life is using or abusing opioids, keep narcan on hand. It reverses overdoses temporarily. In the case of opioid overdose, give narcan and call 911 immediately. Narcan is available in many places without a prescription. Also, any doctor can prescribe narcan.